# SDR WRLA2008027

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Debonded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION NR 3 ENGINE NOSE COWL INNER BARREL COMPOSITE DISBONDED.  REF EGAT NR U02006.   REPAIRED NR 3 ENGINE INLET COWL DISBONDED AREA IAW ERA 087123.
